# SDR CA120717007

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CRUISING AT FL 200 WE OBSERVED A MASTER WARNING LIGHT DUE TO THE R OIL PRESS LOW ANNUNCIATOR FLICKERING. THE R OIL PRESSURE GAUGE WAS BOUNCING AROUND FROM 55-70PSI AND AT THIS POINT ALL OTHER ENGINE INDICATIONS WERE NORMAL. WE WERE NOT ABLE TO CANCEL THE MASTER WARNING FLASHER AS THE OIL PRESS LOW ANNUNCIATOR KEPT FLICKERING ON AND OFF. SHORTLY AFTER THIS THE FIRST OFFICER VOICED THAT HE FELT WARMER AIR BEGINNING TO FLOW OUT OF HIS FLOOR VENT. IT WAS AT THIS TIME THAT BOTH OF US HAD NOTICED THE RIGHT ITT HAD RISEN TO 740 DEGREES AND THE RIGHT OIL TEMPERATURE WAS ON THE RISE AS WELL. AT THIS POINT THE CAPTAIN CALLED FOR THE R OIL PRESSURE LOW DRILL AND CORRESPONDING CHECKLIST. POWER WAS REDUCED ON THE RIGHT ENGINE TO A SETTING BELOW 2000Ï¿½LBS OF TORQUE. THE ADAS TREND BUTTON WAS ALSO PRESSED AT THIS TIME TO CREATE A LOG OF THE ENGINE PARAMETERS. NO OIL LEAK WAS VISIBLE FROM THE FIRST OFFICERÏ¿½S VANTAGE POINT IN THE COCKPIT.  AT THIS POINT WE VERIFIED OUR DISTANCE TO KSYR, KROC AND CYYZ. WE DISCUSSED OUR COURSE OF ACTION AND THE PROBABILITY OF AN IN FLIGHT SHUTDOWN. AFTER THIS DISCUSSION THE FIRST OFFICER WALKED TO THE REAR OF THE CABIN TO GET A DIFFERENT VANTAGE POINT OF THE ENGINE TO SEE IF ANY OIL WAS VISIBLE. HE DID NOT SEE ANY INDICATION OF AN OIL LEAK.  WE CONTINUED TO MONITOR THE ENGINE INDICATIONS AND AFTER SEVERAL MINUTES OBSERVED THE R OIL PRESSURE FALL INDEFINITELY BELOW 60PSI AND THE MASTER WARNING ANNUNCIATOR REMAINED ILLUMINATED. POWER WAS REDUCED TO MINIMUM AS PER THE CHECKLIST AND WE BEGAN TO PREPARE FOR THE IN FLIGHT SHUTDOWN.
